# SDR ASAA2014082009055

- Difficulty date: August 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY STRINGER AT LOWER END OF THE APU INLET FOURTH FASTENER HOLE AFT HAS A SMALL CRACK ON THE INNER SURFACE.  ACFT GROUNDED.  R & R STRINGER IAW SRM 01-40-02-0G-0.
